# SDR AALA202005209002

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 17,360 hours, 6,748 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - ESCAPE PATH LIGHTS INOPERATIVE, ROW 26 - SEATS D, E, F SEAT MOUNTED EMERGENCY LIGHT. RESEATED LOOSE CONNECTION TO AFFECTED EMERGENCY LIGHT SYSTEM PER AMM 33-51-11, SYSTEM CHECKS NORMAL.
